Skip to navigation | Skip to main content | Skip to footer
Menu Search the University of Manchester siteSearch
Search type

Alternatively, use our A–Z index

Dr Gabor Megyesi - publications

List of publications

2005

  • MEGYESI G; FRANK SOTTILE. The Envelope of Lines Meeting a fixed line and Tangent to Two Spheres. Discrete & Computational Geometry. 2005 March; 33(4): 617-644. eScholarID:1a9501 | DOI:10.1007/s00454-005-1160-8

2004

  • MEGYESI G. Configurations of 2n - 2 Quadrics in R[sup n] with 3 · 2 [sup n-1] Common Tangent Lines. Discrete & Computational Geometry. 2004 February; 28(3): 405-409. eScholarID:1a9499 | DOI:10.1007/s00454-002-0744-9

2003

  • MEGYESI G; FRANK SOTTILE; THORSTEN THEOBALD. Common transversals and tangents to two lines and two quadrics in P[sup 3]. Discrete & Computational Geometry. 2003 September; 30(4): 543-571. eScholarID:1a9500 | DOI:10.1007/s00454-003-0789-4

2001

  • MEGYESI G. Lines tangent to four unit spheres with coplanar centres. Discrete & Computational Geometry. 2001 January; 26(4): 493-497. eScholarID:1a9502